Publications of the PhD students of Bruce Reznick

Professor, Department of Mathematics
University of Illinois at Urbana-Champaign

Ph.D. Theses

All UIUC Ph.D. theses can be downloaded from IDEALS.

  1. Julie Dennery Simon, Bounds on the cardinalities of nearly neighborly and neighborly families of polytopes, Thesis (Ph.D.) University of Illinois at Urbana-Champaign, 1989, 137 pp., MR2638032.
  2. William Richard Harris, Real even symmetric forms, Thesis (Ph.D.) University of Illinois at Urbana-Champaign. 1992. 104 pp., MR2688504.
  3. Han Duong, Minimal volume K-point lattice D-simplices, Thesis (Ph.D.) University of Illinois at Urbana-Champaign. 2008. 47 pp., MR2712597
  4. Ricardo Rojas, Loops and finite affine planes, Thesis (Ph.D.) University of Illinois at Urbana-Champaign. 2008. 44 pp., MR2717608.
  5. Supawadee Prugsapitak, The Tarry-Escott problem over quadratic fields, Thesis (Ph.D.) University of Illinois at Urbana-Champaign. 2009. 91 pp., MR2714167
  6. Melissa Ann Dennison, A sequence related to the Stern sequence, Thesis (Ph.D.) University of Illinois at Urbana-Champaign. 2010. 90 pp., MR2941779.
  7. Milos Curcic, Lattice polytopes with distinct pair-sums. Thesis (Ph.D.) University of Illinois at Urbana-Champaign. 2012. 80 pp., MR3260077.
  8. Jennifer Lansing, On the Stern sequence and a related sequence. Thesis (Ph.D.) University of Illinois at Urbana-Champaign. 2014. 98 pp., MR3301771.
  9. Katherine Anders, Properties of digital representations. Thesis (Ph.D.) University of Illinois at Urbana-Champaign. 2014. 68 pp., MR3321973.
  10. Wipawee Tangjai, Density and spacing properties of some families of non-standard ternary representations. Thesis (Ph.D.) University of Illinois at Urbana-Champaign. 2014. 134 pp., MR3322046.
  11. Neriman Tokcan, Relative Waring rank of binary forms. Thesis (Ph.D.) University of Illinois at Urbana-Champaign. 2017. 63 pp.
  12. Sakulbuth Ekvittayaniphon, On sequences related to binary partition function and the Thue-Morse sequence. Thesis (Ph.D.) University of Illinois at Urbana-Champaign. 2018. 72 pp.
  13. Simone Claire Sisneros-Thiry, Combinatorial number theory through diagramming and gesture, Thesis (Ph.D.) University of Illinois at Urbana-Champaign. 2020. 203 pp.

Papers

  1. Julie D. Simon, Bounds on the cardinalities of families of nearly neighborly quadrilaterals, Geom. Dedicata, 39 (1991), no. 2, 173-212, MR1119652 (92i:52002).
  2. William R. Harris, Real even symmetric ternary forms, J. Algebra 222 (1999), no. 1, 204-245, MR1728161 (2001a:11070).
  3. S. Prugsapitak, The Tarry-Escott problem of degree two over quadratic fields, East-West J. Math. 2010, Special Vol., 306-316, MR2839634 (2012g:11063).
  4. S. Prugsapitak, V. Laohakasol, Some families of Diophantine quadruples, ScienceAsia 37(2) (2011), 152-159.
  5. Supawadee Prugsapitak, The Tarry-Escott problem of degree two, Period. Math. Hungar. 65 (2012), no. 1, 157-165, MR2970073.
  6. Katherine Anders, Melissa Dennison, Jennifer Weber Lansing, Bruce Reznick, Congruence properties of binary partition functions, Ann. Comb. 17 (2013), no. 1, 15-26., MR3027571.
  7. Jennifer Lansing, Distribution of values of the binomial coefficients and the Stern sequence, J. Integer Seq. 16 (2013), no. 3, Article 13.3.7, 10 pp., MR3033740.
  8. W. Intrapak, S. Prugsapitak, On some Diophantine problems in 2 x 2 integer Matrices, ScienceAsia 39(6) (2013), 653-655.
  9. S. Damkaew, S. Prugsapitak, Complete residue systems in the ring of matrices over euclidean domains and a greatest common divisor of matrices, International J. Pure Appl. Math 87(3) (2013), 421-430.
  10. Jennifer Lansing, Largest values for the Stern sequence, J. Integer Seq. 17 (2014), no. 7, Article 14.7.5, 18 pp., MR3238122.
  11. Sarachai Kongsiriwong and Supawadee Prugsapitak, On the number of solutions of the Tarry-Escott problem of degree two and the related problem over some finite fields, Period. Math. Hungar. 69 (2014), no. 2, 190-198, MR3278956.
  12. Katie Anders, Odd behavior in the coefficients of reciprocals of binary power series, Int. J. Number Theory, 12 (2016), 635-648, MR3477411.
  13. Ricardo E. Rojas, Waiter! One classic calculus problem, hold the calculus, The College Mathematics Journal 47 (2016), 59-60, MR3482371.
  14. Katie Anders, Counting non-standard binary representations, J. Integer Seq., 19 (2016), no. 3, Article 16.3.3, 15pp., MR3486749.
  15. Neriman Tokcan, On the Waring rank of binary forms, Linear Alg. Appl. 524 (2017), 250-262, MR 3630187.
  16. Bruce Reznick and Neriman Tokcan, Binary forms with three different relative ranks, Proc. Amer. Math. Soc. 145 (2017), 5169-5177, MR 3717946.
  17. M. Chaiya, S. Chaiya, S. Prugsapitak, On some Diophantine problems over complex quadratic number fields, ScienceAsia 43(6) (2017), 383-386.
  18. Supawadee Prugsapitak and Somphong Jitman, Enumeration of self-dual cyclic codes of some specific lengths over finite fields, Discrete Math. Algorithms Appl., 10 (2018), 14pp, MR3809547.
  19. Melissa Dennison, On properties of the general bow sequence, J. Integer Seq., 22 (2019), no 2, Art. 19.2.7, 22 pp., MR3956590.
  20. Katie Anders and Kassie Archer, Rooted forests that avoid sets of permutations, European J. Combin. 77 (2019), 1-16, MR3872611.
  21. V. Kim, V. Laohakosol, S. Prugsapitak, Sequences generated by polynomials over integral domains, Walailak J. Sci. Tech., 16(9) (2019), 625-633.
  22. Cara Monical, Neriman Tokcan and Alexander Yong, Newton polytopes in algebraic combinatorics, Selecta Math. (N.S.), 25 (2019), Paper No. 66, 37pp., MR4021852.
  23. Wipawee Tangjai, The minimum color degree and a large rainbow cycle in an edge-colored graph, Ars Combin. 147 (2019), 43 -- 49, MR4221162.
  24. Somphong Jitman, Supawadee Prugsapitak and Madhu Raka, Some generalizations of good integers and their applications in the study of self-dual negacyclic codes, Discrete Math. Algorithms Appl., 14 (2020), MR MR4025869.
  25. Katie Anders, Alissa Crans, Briana Foster-Greenwood, Blake Mellor, Juliana Tymoczko, Graphs admitting only constant splines, Pacific J. Math. 304 (2020), 385-400, MR4062773.
  26. Y. Alibaud, S Prugsapitak, W. Aukhosuwan, On the Diophantine equations x^2 - xy + y^2 \pm l x = 0 and x^2 - 3 xy +y^2 \pm l x = 0, ScienceAsia 46(4) (2020), 490-493.
  27. Wipawee Tangjai, A non-standard ternary representation of integers, Thai J. Math. 18 (2020), 269-283, MR4087967.
  28. Wipawee Tangjai, The minimum color degree and a large rainbow cycle in an edge-colored graph, Ars Combin. 148 (2020), 279-287, MR4234027.
  29. Kanikar Muangchoo, Poom Kuman, Yeol Je Cho, Sakulbuth Ekvittayaniphon, Wachirapong Jirakitpuwapat, A new hybrid iterative method for solving mixed equilibrium and fixed point problems for Bregman relatively nonexpansive mappings, Thai J. Math. 18 (2020), 913-935, MR4177738.
  30. Neriman Tokcan, Jonathan Gryak, Kayvan Najarian, Harm Derksen, Algebraic methods for tensor data, SIAM J. Appl. Algebra Geom. 5 (2021), 1-27, MR4194310.
  31. D. Cullina, N. Tokcan and N. Kiyavash, The information theoretic threshold for Erdos-Renyi graph matching, to appear
  32. Hannah Burson, Simone Sisneros-Thiry and Armin Straub, Refined counting of core partitions into d-distinct parts, Electronic J. Combin., Paper 1.37, 21pp. MR4245270
  33. Supawadee Prugsapitak and Nattaporn Thongngam, Representation of integers of the form x^2 + my^2 - z^2, J. Integer Sequences 24, Article 24.7.7, MR4295406
  34. Supawadee Prugsapitak, On the set of solutions of x^2 - axy - y^2 = \pm 1 over some finite fields, Int. J. Math. Comput. Sci. 16 (2021), 1435-1443, MR4294415

Updated March 30, 2022